Saturday, November 21, 2020

Just My Imagination

A couple of days ago, my endocrinologist called me back with the results of my recent laboratory visit to have the vampires check my blood. 

To my surprise she told me my estradiol level had risen from the last time she prescribed me new patches from a low of "40" to "80" currently. 

Since I am very poor in asking relevant questions such as what should my levels be, I went to Google and received this answer:

"For transgender women, the Endocrine Society guidelines define the target range of estradiol as 100–200 pg/mL (367–734 pmol/L)1; as many providers in our practice do not titrate therapy when estradiol levels are above 90 pg/mL (330 pmol/L), the range of 90–200 pg/mL (330–734 pmol/L) was used to define effective"

So, I guess because of those levels, she prescribed me adding one more patch I add to my body twice a week. I am prescribed (by the VA) Alora 1 mg patches. Each of the patches contains 3.1 mg of estradiol which is released over a 3 to 4 day period. I am fortunate I guess in that I haven't had any problems with the patches staying on. Because the next step would be me giving myself injections. I definitely have a problem with needles. 

Actually all these facts and figures are a way for me to understand the advanced gender transition I am going through. If the last time I received permission to increase my dosage is any indication, I can expect more changes again.

Of course the first time I added the extra patch, I imagined I felt an added fullness in my breasts and hip area. Realistically I know changes do occur over a period of time and not the first days. 

Plus I do know the risks of Hormone Replacement Therapy at my age. So does my Endo Doc I guess since wants to check my blood hormone levels in a month.

In the meantime, I will have to try to keep my imagination in check.  

Finally, statistics are showing nearly one in ten transgender individuals are using "underground" or un regulated hormones to aid their transition. Please be careful!

No comments:

Post a Comment